# SDR SWAA2022070117352

- Difficulty date: June 10, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER L/E FRONT SPAR INTERNAL RIB # 4 CRACKED AT LOWER FLANGE FWD INB END / [01] REMOVED DAMAGE AREA FROM LOWER CHORD OF RIB #4 AS REF. B737-700 SRM 55-10-09-2R-5.;[08] FABRICATED REPAIR ANGLE AS REF. B737-700 SRM 55-10-09-2R-5 FIG 205 DETAIL B; MAT USED BAC1490-2596; 7075-O PO#1462463;[09] VERIFIED STEP #6 AND #8 (FABRICATION OF REPAIR ANGLE.);[10] HEAT TREATED ANGLE REPAIR FOR R/H HORIZONTAL STAB. L/E FRONT SPAR INTERNAL RIB #4 LOWER FLANGE FROM 7075-0 .063' TO 7075-T6 .063' PER BOEING BAC5602. MATERIAL= BAC1490-2596 PO#1462463;[11] VERIFIED STEP 10. OK TO TREAT AND PRIME REPAIR ANGLE.;[12] TREATED AND PRIMED REPAIR ANGLE AS REF. B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[13] FABRICATED REPAIR FILLER AS REF. B737-700 SRM 55-10-09-2R-5 MAT USED 7075T6-.050' PO#1691702;[14] LOCATED AND DRILLED REPAIR ANGLE AND REPAIR FILLER AS REF. B737-700 SRM 51-10-02-0G-0;[15] VERIFIED STEPS #12; #13; #14. OK TO APPLIED ALODINE AND PRIMER TO REPAIR FILLER.;[16] TREATED AND PRIMED REPAIR FILLER AS REF. B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[17] VERIFIED STEP #16.;[18] OK TO INSTALL REPAIR ANGLE AND FILLER.;[19] INSTALLED REPAIR PARTS AS REF. B737-700 SRM 55-10-09-2R-523] CORRECTING STEP #8 FABRICATED REPAIR ANGLE AS REF. B737-700 SRM 55-10-09-2R-5 FIG 205 DETAIL B; MAT USED BAC1490-2503; 7075-O PO#1364519;
